# SDR SWIA2020060950967

- Difficulty date: May 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK SECTION FROM APPROX FS559.00 TO FS559.00+80 AT RBL9.00 HAS MULTIPLE LOCATIONS OF CORROSION.  (C-CHECK) RO 4/27/2020 FOUND TO BE OUT OF LIMITS REF SRM. REMOVED AND REPLACED NEW PASSENGER FLOOR SEAT RAIL AY FS 559.00 TO 559.00+80 RBL 9.0 REF AMM AND REO. COMPLIED WITH ALL STEPS OF REO.
